American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Emanuel Carneiro and Diego Moreira. On the regularity of maximal operators. Proc. Amer. Math. Soc. 136 (2008) 4395-4404. MR 2431055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L'. Holá and R. A. McCoy. Relations approximated by continuous functions. Proc. Amer. Math. Soc. 133 (2005) 2173-2182. MR 2137885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Aleksander Maliszewski. On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998) 2833-2846. MR 1617344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Krzysztof Ciesielski and Aleksander Maliszewski. Cardinal invariants concerning bounded families of extendable and almost continuous functions. Proc. Amer. Math. Soc. 126 (1998) 471-479. MR 1422855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shu Zhong Shi, Quan Zheng and Deming Zhuang. Discontinuous robust mappings are approximatable . Trans. Amer. Math. Soc. 347 (1995) 4943-4957. MR 1308024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ahmed Bouziad. Notes sur la propri\'et\'e de Namioka . Trans. Amer. Math. Soc. 344 (1994) 873-883. MR 1240943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Krzysztof Ciesielski, Lee Larson and Krzysztof Ostaszewski. $\scr I$-density continuous functions. Memoirs of the AMS 107 (1994) MR 1188595.
Book volume table of contents   

[8] Udayan B. Darji. Symmetric behavior in functions . Proc. Amer. Math. Soc. 119 (1993) 915-923. MR 1172958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harvey Rosen. Darboux Baire-$.5$ functions . Proc. Amer. Math. Soc. 110 (1990) 285-286. MR 1017851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José M. R. Sanjurjo. Stability of the fixed point property and universal maps . Proc. Amer. Math. Soc. 105 (1989) 221-230. MR 931746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gerald Beer. Infima of convex functions . Trans. Amer. Math. Soc. 315 (1989) 849-859. MR 953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert L. Blair and Mary Anne Swardson. Insertion, approximation, and extension of real-valued functions . Proc. Amer. Math. Soc. 93 (1985) 169-175. MR 766550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harvey Rosen. Nonseparating almost continuous retracts of $I\sp{n}$ . Proc. Amer. Math. Soc. 91 (1984) 118-122. MR 735577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. D. Garrett and K. R. Kellum. Types of almost continuity . Proc. Amer. Math. Soc. 88 (1983) 555-559. MR 699433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fred Roush, Richard G. Gibson and Kenneth R. Kellum. Darboux retracts . Proc. Amer. Math. Soc. 79 (1980) 491-494. MR 568000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Harvey Rosen. Connected projections of blocking sets of $I\sp{n}\times M$ . Proc. Amer. Math. Soc. 79 (1980) 335-337. MR 565366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia